# SDR ASAA2016122219146

- Difficulty date: December 22, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 3,117 hours, 972 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 47906V
- Condition: Failed
- Location: Wx Radar Antenna
- Part time: 3,122 hours, 973 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR INOPERATIVE.  ACFT GROUNDED.  REMOVED AND REPLACED WEATHER RADAR ANTENNA DRIVE UNIT IAW AMM 34-43-11. NOSE RADOME OPENED IAW AMM 53-52-00-010-802. WX RADAR SYSTEM OPS CHECKED NORMAL IAW AMM 34-43-00-710-802-001.
